MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, VENTRICULAR TUNNELLING; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, VENTRICULAR TUNNELLING; ICP MONITORING CATHETER
Model Number PSO-VT
Medical Device Problem Codes Arcing (2583); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Four days after the catheter was implanted, the machine showed e001.
 
Additional Manufacturer Narrative
Error e001 confirmed with monitor.Dongle shells open, the micro-cable is broken under the electronic card.However, the shock absorber function (10 mm elongation) is compliant, no jamming or blocking of the micro-cable in the shell or under the card.The catheter has been functional for 4 days, the cable breakage is undoubtedly due to excessive and abnormal traction during use.User error.
 
Event or Problem Description
Four days after the catheter was implanted, the machine showed e001.

Brand Name
PRESSIO ICP MONITORING KIT, VENTRICULAR TUNNELLING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
marion prudhomme
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key18510925
Report Number3001587388-2023-23504
Device Sequence Number3665227
Product Code GWM
UDI-Device Identifier03760124131482
UDI-Public(01)03760124131482(11)210908(17)260901
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model NumberPSO-VT
Device Catalogue NumberPSO-VT
Device Lot Number21C44537
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer12/05/2023
Initial Report FDA Received Date01/15/2024
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexMale